Alert archive / Arkansas / Tornado Warnings in 2023

Tornado Warning 49, NWS Little Rock, AR

March 31, 2023Clark County, Pike County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 31, 2023, 3:55 PM CDT for Clark County, Pike County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2023, 3:55 PM CDT (20:55 UTC)
Expired
Mar 31, 2023, 4:30 PM CDT
In force
35 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Clark County, AR, Pike County, AR

The radar

The Little Rock radar (KLZK), 143 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 12:28 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

653 
WFUS54 KLZK 312055
TORLZK
ARC019-109-312130-
/O.NEW.KLZK.TO.W.0049.230331T2055Z-230331T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
355 PM CDT Fri Mar 31 2023

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Central Clark County in southwestern Arkansas...
  Southeastern Pike County in southwestern Arkansas...

* Until 430 PM CDT.
    
* At 355 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Blevins, or 10 miles southeast of Murfreesboro,
  moving northeast at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Arkadelphia...                    Okolona...
  Gum Springs in Clark County...    Richwoods...
  Halfway...                        Delight...
  Antoine...                        Billstown...
  Burtsell...                       Hollywood...
  Curtis...                         Pisgah...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3426 9322 3400 9300 3391 9332 3392 9333
      3392 9334 3394 9334 3396 9338 3395 9342
      3396 9347 3395 9349 3394 9353 3396 9353
      3395 9354 3396 9357 3396 9362 3398 9365
      3399 9369
TIME...MOT...LOC 2055Z 240DEG 45KT 3394 9359 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

71
1 follow-up statement
010 
WWUS54 KLZK 312110
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
410 PM CDT Fri Mar 31 2023

ARC019-109-312130-
/O.CON.KLZK.TO.W.0049.000000T0000Z-230331T2130Z/
Clark AR-Pike AR-
410 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CENTRAL
CLARK AND SOUTHEASTERN PIKE COUNTIES...
    
At 410 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Okolona, or 16 miles north of Prescott, moving
northeast at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Arkadelphia...                    Okolona...
Gum Springs in Clark County...    Richwoods...
Burtsell...                       Hollywood...
Curtis...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3417 9315 3400 9300 3391 9332 3392 9333
      3392 9334 3394 9334 3396 9338 3395 9342
      3396 9347
TIME...MOT...LOC 2110Z 240DEG 45KT 3403 9339 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

71

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 31, 1:39 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Mar 31, 1:39 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
139 PM CDT Fri Mar 31 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Sunday)
Issued at 138 PM CDT Fri Mar 31 2023

We are continuing to monitor the ongoing severe weather situation
across the forecast area. Strong to severe storms remain likely
across portions of the CWA through around 9-10pm tonight.

An upper low and storm system will move across the Midwest region
today, with a warm front lifting northeastward across the CWA today,
and a cold front sweeping eastward across the CWA through this
evening. In a moisture-rich environment (dewpoints in the 60s, PWATs
up to 1.5), severe weather parameters support development of severe
thunderstorms capable of producing violent tornadoes: SRH values 0-
3km 400+, 0-1km 300+; CAPE values 1000+ J/kg; bulk shear values 60-
70 kt.

Storms are moving along a line oriented NE-SW, moving into central
portions of the state as of early this afternoon. Another line is
developing over eastern OK/NE TX. The best chances for violent
tornadoes (EF2+) are in eastern portions of the state, but cannot be
ruled out elsewhere. Additional hazards include large hail and
damaging winds. Storms are expected to move east of the forecast
area by later this evening, around 9-10pm.

Dry conditions are forecast by late tonight through early Sunday.
Rain chances return Sunday when a warm front begins to lift
northward across the south-central U.S. returning warmer air and
moisture to the region.

Temps today will top out in the upper 70s to lower 80s, cooling
behind tonights cold front, with lows dropping to the lower 40s to
lower 50s tonight. Temps tomorrow will top out in the upper 50s to
mid 70s. Highs Sunday will return to the 70s.

&&

.LONG TERM...
(Sunday Night through next Friday)
Issued at 138 PM CDT Fri Mar 31 2023

SUNDAY NIGHT/MONDAY MORNING:

The beginning of the long-term forecast discussion will begin with
active weather north of a warm front that will bring the opportunity
of showers and thunderstorms to the Natural State overnight Sunday
into Monday morning.

MONDAY:

An area of sfc low pressure intensifies out across the Rocky
Mountain region of the CONUS. Expect clearing conditions w/ upper
lvl ridging across the southeastern region of the CONUS and a trof
beginning to dig significantly across the Western region of the
CONUS. Monday afternoon looks to be our greatest opportunity at rain-
free weather.

TUESDAY/WEDNESDAY/THURSDAY/FRIDAY:

An upper lvl closed low approaches the Central Plains region of the
CONUS. In tandem w/ a lifting warm front that will travel well north
of the Natural State into northern Missouri/southern Iowa by late in
the day on Tuesday. Tuesday will likely see an increase of rain and
thunderstorm activity. This will create a warm sector with abundant
moisture and parameter space that could be conducive for severe
weather. Into the day on Wednesday, a north-south oriented cold
front will sweep across the state from west to east and provide a
continued chance for showers and thunderstorms. Looking late next
week, into Thursday and Friday, the cold front stalls out along the
Gulf Coast region of the CONUS and becomes a stationary front. Rain
and isolated thunderstorm chances will continue for the southern
half of the Natural State for the remainder of the workweek.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     52  65  41  70 /  20   0   0   0
Camden AR         51  75  46  75 /  50   0   0  30
Harrison AR       45  59  39  69 /   0   0   0  10
Hot Springs AR    51  70  44  73 /  10   0   0  30
Little Rock   AR  53  71  45  74 /  30   0   0  20
Monticello AR     57  77  48  76 /  50   0   0  20
Mount Ida AR      51  69  42  72 /  10   0   0  30
Mountain Home AR  46  61  38  70 /  10   0   0   0
Newport AR        51  63  42  68 /  30   0   0   0
Pine Bluff AR     53  73  46  74 /  50   0   0  20
Russellville AR   50  67  42  72 /   0   0   0  20
Searcy AR         49  68  41  70 /  30   0   0  10
Stuttgart AR      53  69  45  71 /  50   0   0  10

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

&&

SHORT TERM...71
LONG TERM....234
AVIATION...71
Hazardous weather outlook, Mar 31, 1:43 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
143 PM CDT Fri Mar 31 2023

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-011000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
143 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms will continue to pose a threat to
much of the forecast area through late this evening. Hazards
include damaging wind gusts, large hail, and tornadoes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

After a brief lull on Saturday, chances for showers and isolated
thunderstorms will return late Sunday, with a more widespread heavy
rain event unfolding Tuesday through Thursday. The forecast calls
for two to more than four inches of rain, and the heaviest amounts
should be over southern Arkansas. This is concerning given that some
rivers are already elevated, and soil moisture is well above average
and cannot hold much additional water. There is also a potential for
strong to severe thunderstorms Tuesday night into early Wednesday.

.Spotter Information Statement...

Spotter Activation May Be Needed Today.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

71/234

In the hours before

Local storm report, Mar 31, 3:17 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TORNADO          NORTH LITTLE ROCK       34.79N 92.26W
03/31/2023                   PULASKI            AR   LAW ENFORCEMENT

            TREES DOWN ALONG WITH DAMAGED AND DESTROYED
            HOMES AT PONTIAC AND OSAGE IN NORTH LITTLE
            ROCK.

&&
Local storm report, Mar 31, 3:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
337 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TORNADO          NORTH LITTLE ROCK       34.79N 92.26W
03/31/2023                   PULASKI            AR   AMATEUR RADIO

            HOMES AT OAK RIDGE WERE REPORTED AS
            DESTROYED.

&&
Local storm report, Mar 31, 3:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
340 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TORNADO          LITTLE ROCK             34.74N 92.31W
03/31/2023                   PULASKI            AR   NEWSPAPER

            HOMES WERE DESTROYED OFF RICHWOOD ROAD.

&&
Local storm report, Mar 31, 3:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
341 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TORNADO          CABOT                   34.97N 92.02W
03/31/2023                   LONOKE             AR   PUBLIC

            DAMAGE TO HOMES AND BUISNESSES OFF HIGHWAY
            89 IN CABOT.

&&
Local storm report, Mar 31, 3:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TORNADO          LITTLE ROCK             34.74N 92.31W
03/31/2023                   PULASKI            AR   NEWSPAPER

            MAJOR DAMAGE TO HOME OFF YOUNGWOOD ROAD.

&&
Local storm report, Mar 31, 3:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
346 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TORNADO          LITTLE ROCK             34.74N 92.31W
03/31/2023                   PULASKI            AR   PUBLIC

            DAMAGE TO HOMES IN LEAWOOD NEIGHBORHOOD IN
            MIDTOWN.

&&

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:40 AM CDTSpecial Weather StatementLZKHot Spring35 min
Mar 31, 9:48 AM CDTSpecial Weather StatementLZKClark27 min
Mar 31, 10:31 AM CDTSpecial Weather StatementLZKJohnson, Newton29 min
Mar 31, 11:24 AM CDTSpecial Weather StatementLZKScott36 min
Mar 31, 11:28 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope15 min
Mar 31, 11:53 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion37 min
Mar 31, 12:15 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKConway, Perry, Pope, Yell28 min
Mar 31, 12:29 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Searcy, Van Buren and 1 more16 min
Mar 31, 12:37 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk23 min
Mar 31, 12:41 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Pope, Van Buren, Yell34 min
Mar 31, 12:41 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike34 min
Mar 31, 12:46 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Montgomery, Perry, Pope, Saline and 1 more29 min
Mar 31, 1:13 PM CDTTornado WarningLZKGarland, Hot Spring, Montgomery32 min
Mar 31, 1:15 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Van Buren, Yell35 min
Mar 31, 1:18 PM CDTTornado WarningLZKConway, Perry28 min
Mar 31, 1:27 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike33 min
Mar 31, 1:27 PM CDTTornado WarningLZKCleburne, Conway, Stone, Van Buren33 min
Mar 31, 1:31 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike29 min
Mar 31, 1:38 PM CDTTornado WarningLZKGarland, Pulaski, Saline37 min
Mar 31, 1:47 PM CDTTornado WarningLZKCleburne, Independence, Izard, Stone, Van Buren28 min
Mar 31, 1:55 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren25 min
Mar 31, 1:57 PM CDTSpecial Weather StatementLZKGarland33 min
Mar 31, 2:03 PM CDTTornado WarningLZKFaulkner, Pulaski, Saline27 min
Mar 31, 2:15 PM CDTSevere Thunderstorm WarningLZKIndependence, Lawrence, Randolph, Sharp27 min
Mar 31, 2:28 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatLZKFaulkner, Lonoke, Prairie, Pulaski, White47 min
Mar 31, 2:46 PM CDTSevere Thunderstorm WarningLZKPolk29 min
Mar 31, 2:52 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline38 min
Mar 31, 3:08 PM CDTTornado WarningLZKLonoke, Pulaski37 min
Mar 31, 3:11 PM CDTTornado WarningLZKLonoke, Prairie, White, Woodruff21 min
Mar 31, 3:19 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy41 min
Mar 31, 3:20 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White40 min
Mar 31, 3:28 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike32 min
Mar 31, 3:30 PM CDTTornado WarningLZKLonoke, Prairie30 min
Mar 31, 3:36 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline24 min
Mar 31, 3:42 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff48 min
Mar 31, 3:45 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Searcy, Van Buren45 min
Mar 31, 3:49 PM CDTTornado WarningLZKMonroe, Prairie, White, Woodruff41 min
Mar 31, 4:00 PM CDTSevere Thunderstorm WarningLZKClark, Grant, Hot Spring30 min
Mar 31, 4:07 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff23 min
Mar 31, 4:08 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline37 min
Mar 31, 4:09 PM CDTTornado WarningLZKClark, Grant, Hot Spring36 min
Mar 31, 4:10 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Woodruff35 min
Mar 31, 4:11 PM CDTTornado WarningLZKWoodruff20 min
Mar 31, 4:20 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike25 min
Mar 31, 4:27 PM CDTTornado WarningLZKClark, Dallas, Hot Spring23 min
Mar 31, 4:33 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White, Woodruff27 min
Mar 31, 4:35 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline25 min
Mar 31, 4:46 PM CDTTornado WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White29 min
Mar 31, 4:47 PM CDTSpecial Weather StatementLZKIzard28 min
Mar 31, 4:48 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring27 min
Mar 31, 5:01 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline17 min
Mar 31, 5:04 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson26 min
Mar 31, 5:06 PM CDTSevere Thunderstorm WarningLZKJackson, Prairie, White, Woodruff24 min
Mar 31, 5:15 PM CDTTornado WarningLZKGrant, Jefferson16 min
Mar 31, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Grant, Jefferson, Lonoke30 min
Mar 31, 5:30 PM CDTTornado WarningLZKIndependence, Izard, Sharp, Stone16 min
Mar 31, 5:48 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie27 min
Mar 31, 6:02 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff28 min
Mar 31, 6:09 PM CDTTornado WarningLZKArkansas, Monroe, Prairie40 min
Mar 31, 6:23 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita32 min
Mar 31, 6:31 PM CDTTornado WarningLZKCalhoun, Dallas, Ouachita29 min
Mar 31, 6:58 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita21 min

Nearby

Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.